# SDR AALA20150625014

- Difficulty date: June 25, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,468 hours, 21,291 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Clogged
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DESCENT THE RT ENG OIL STRAINER CLOG LIGHT ILLUMINATED.  R & R RT MAIN ENG OIL FILTER IAW AMM 79-20-06 P 201 CON 2.  PERFORMED LEAK & OPERATIONAL CHECKS.  SYSTEM CHECKED NORMAL.
